Please Note: Product received may temporarily differ from image shown due to packaging update.
Everything They Need. Nothing They Don't.™
- Acetaminophen 160 mg per 5 mL
- Fast, Effective, Safe
- Paraben, Dye & Gluten Free
- Improved Taste
- For Infants (2-3 years)
Little Remedies® Products provide safe and effective formulas to support the health and well-being of your child. When it comes to children's healthcare, we steadfastly believe "less is more" and strive to make sure that each of our products contains just what is needed for fast, safe and effective relief - nothing more!
- No artificial flavors or colors
- No unnecessary additives
- No aspirin or ibuprofen
- No saccharin or alcohol
The Little Remedies® Product uses our AcuSafe® System to ensure safe and accurate dosing and minimize the risk of accidental ingestion. For accurate dosing, only use the enclosed AcuSafe® syringe and follow all dosing instructions.
Made in USAThis product does not contain directions or complete warnings for adult use.
- Shake well before using
- Find the right dose on the chart below (if possible use weight to determine dose; otherwise, use age)
- Only use the enclosed AccuSafe syringe. Do not use any other syringe, dropper, spoon or dosing device when giving this medicine to your child
- Remove cap, attach syringe to flow restrictor and invert bottle
- Pull back syringe until filled to prescribed level and slowly dispense the liquid into your child's mouth (toward the inner cheek)
- If needed, repeat dose every 4 hours while symptoms last
- Do not give more than 5 times in any 24-hour period (see overdose warning)
- Replace cap tightly to maintain child resistance
- Under 24 lbs, under 2 yrs: Ask a doctor
- 24-35 lbs, 2-3 yrs: 5 mL
Store at 68-77°F (20-25°C). © 2012 Medtech Products Inc.
- More than 5 doses in 24 hours, which is the maximum daily amount
- With other drugs containing acetaminophen
- With any other products containing acetaminophen (prescription or non-prescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist
- If your child is allergic to acetaminophen or any of the inactive ingredients in this product
- New symptoms occur
- Fever gets worse or lasts more than 3 days
- Pain gets worse or lasts more than 5 days
- Redness or swelling is present
These could be signs of a serious condition
Overdose Warning: Taking more than the recommended dose (overdose) can cause serious liver damage. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Prompt medical attention is critical even if you do not notice any signs or symptoms..
|Serving Size||5.0 mL|
|Serving Per Container|
|Amount per Serving||%DV|
This product has no shipping restrictions.
Shipping Weight (in lbs): 0.23
Product in inches (LxWxH): 1.6x 2.3x 4.1
Item Code: 436124
*Many of these answers are provided by manufacturers or other customers. Walgreens does not review, verify, or endorse those answers, which represent the sole opinions of those parties.